# SDR ERA96001

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N566EA
- Make and model: Cvac 440
- Aircraft serial: 381
- Engine: Allsn 501D13H
- System (JASC): 7250 · Turbine Section
- Part: Cone Assy
- Part number: 6843648
- Condition: Missing
- Location: Rt Engine
- Stage of operation: LD
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

REAR TURBINE SCAVENGE INSULATOR CONE MISSING FROM NR 2 ENGINE.  INSPECTED TURBINE AND TAILPIPE FOR DAMAGE AND REPLACED THE INSULATOR CONE.
